# SDR IPXA2022092586576

- Difficulty date: September 8, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 84,028 hours, 17,907 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7114511
- Condition: Cracked
- Location: Bs 1531 L49l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CCTR CARGO BILGE AREA AT STA 1531 SPLICE FITTING CRACKED AT LONGERON 49L.REPLACED SPLICE FITTING IN CTR CARGO AT STA 1531 AT LONGERON 49L IAW SRM 51-33-01 (MINOR)
